# SDR AALA20000047

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1230 - DURING FLIGHT, ODOR OF BURNING ELECTRICAL WIRING IN THE RIGHT AFT LAVATORY.  DIVERTED AND LANDED MCO WITHOUT INCIDENT.  REPAIRED TORN INSULATION ON RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
